# SDR FDEA201312253040

- Difficulty date: December 25, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,916 hours, 22,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE ILLUMINATION LIGHT INOPERATIVE.  RELAMPED IAW AMM 33-5-06-2-1.  OPERATIONS CHECKED GOOD.
